# SDR ASAA0310432

- Difficulty date: May 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655965819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLES AT BODY STATION 947, STRINGER 45L CORRODED.  REPLACED TWO ANGLES PER SRM.  (M)
